MAUDE Adverse Event Report: RESPIRONICS, INC. REMSTAR AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. REMSTAR AUTO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number CA561NTS
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
A remstar auto device was returned to a third-party service center for service as part of the sound abatement foam recall process with no initial alleged complaint.During the evaluation of the device, the service technician found evidence of visible foam particles inside the blower kit and device had a blower foam degradation.Additionally, the device had dust contamination, pin1 and pin2 were destroyed from the humidifier connector, destroyed/cut power connector and destroyed s/n model label.Furthermore, the device displayed an error codes e-22: err_motor_flux_magnitude, e-24: err_motor_speed_reverse and e-23: err_motor_overspeed as recorded in error log.The device was scrapped by the service center after the evaluation was completed.

Brand Name
REMSTAR AUTO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24026387
Report Number2518422-2026-000024
Device Sequence Number10719778
Product Code BZD
UDI-Device Identifier00606959030534
UDI-Public(01)00606959030534
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation 505
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCA561NTS
Device Catalogue NumberCA561NTS
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/22/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/19/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Patient SexUnknown